A month past my last flare lasting April Sept I feel another Malar rash...

%d comments
  • Hold it together and hang in there! God will not give you more than you can handle and this too shall pass! Sending prayers your way!

  • I'm so sorry you're feeling this way praying it gets better ,stay strong

  • Angie..Hold on sis, things will get better.Its true he will not give us more than we can handle.I know sometimes with Lupus we just really need a break from all these symptoms. I am not sure how long you will be at church, but please remember our bodies belong to God not ultimately they are just on.loan to us so please believe that he does not want you to push yourself too hard. I know its hard to cancel.when we have made comittments but you have to put yourself first when you are flaring. If its not about my children or husband than I decided to stop pushing myself. You do deserve to stay home and rest and if not than at least leave alittle earlier than planned. Go home rest, turn on some spirtually uplifting music, or Tv, even the Lifetime movies, or Hallmark has Christmas movies on alreAdy, anything to make you feel happy and relaxed. I will be praying for you and if you want to talk you can message me and I will give you my number.

  • Thank you 3 for encouraging me today. Hoping tmw may seem a little better.

  • Xxxxxxx Yzzzzzz...How are you feeling today

  • Tyrase Nowlin Tyler, not any better, but no worse either. Thk you so much for asking, is the kindest thing done for me today♡!!

    I've had so much steroid dosing this year alone. Drs hesitate to keep increasing them, but I don't know what else to do. I feel so much weakness, down to my bones I'm weak, fatigued.

    How are you? It's been a few yrs since I've been on Rituxan, sev since Cytoxan, just want you to know I understand how you are feeling. Take care & thank you again!

  • Xxxxxxx Yzzzzzz...I.sent u a message. check your messenger

  • Tyrase Nowlin Tyler, I'm so sorry, but I don't see a message. Will try sending one to you now.

  • Tyrase, I found it!! Sorry for the confusion!! Thank you very much.